# SDR DL72S982329

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT LETTER CK B-2, AFT ENTRY DOOR CUTOUT LT FRAME HAS .3125 INCH VISIBLE CRACK 6 INCHES BELOW UPPER STOP CASTING. REPAIRED PER SRM 53-10-8.
